# SDR FDEA202208151977

- Difficulty date: August 15, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 92,791 hours, 20,853 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT AND ULTRASONIC INSPECTION CARRIED OUT ON UPPER   SPAR ASSEMBLY, TAIL PYLON MANUFACTURING JOINT SPAR BETWEEN STATION YID 408.5 TO   413.2 AND FOUND CRACK INDICATION PROPAGATE IN AFT DIRECTION FROM THE EDGE OF LEFT   HAND SIDE UPPER CAP VERTICAL FLANCE AT STATION YID 408.5 APPROXIMATE 3/4 INCHES   LENGTH.
